# SDR C2XA10SH418

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,862 hours, 19,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM IS CORRODED AT FRAME 23.  MAINTENANCE PERFORMED REPAIR ON RT OMEGA BEAM AT FRAME 23 IAW EMB-145 EC5320-01443 REV C AND IAW EMB-145 SRM 53-21-10.  RESTORED REWORKED REPAIRED AREA IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
